# SDR FDEA200906242279

- Difficulty date: June 24, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 41,288 hours, 26,318 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 69157094
- Condition: Gouged
- Location: Bs 1067-1142
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT GOUGE AT SEAT TRACK STA 1090 NR RBL 24.5.  BLENDED OUT DAMAGE AND FOUND OUT OF LIMITS IAW SRM 51-10-1 AND 53-10-1 FIG 3.  REMOVED DAMAGED SEAT TRACK AND FABRICATED NEW TRACK SECTION.  TREATED AND PRIMED NEW TRACK AND INSTALLED IAW SRM 51-30-2, 51-30-5, 53-10-2 FIG8 AND 51-10-2.
